MAUDE Adverse Event Report: RADIOMETER MEDICAL APS ABL90 FLEX PLUS ANALYZER

RADIOMETER MEDICAL APS ABL90 FLEX PLUS ANALYZER
Model Number 393-092
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
Radiometer complaint reference: (b)(4).According to the complaint, samples were measured on the abl90 flex plus analyzer (serial number: (b)(6) with the following results on the calcium parameter: 1) on (b)(6) 2026, 12:23: 0.85 mmol/l (discrepant) - measurement was marked with (?) and qc not approved.2) on (b)(6) 2026, 13:11: 0.94 mmol/l (discrepant), 3) on (b)(6) 2026, 13:12: 1.2 mmol/l (discrepant), 4) (b)(6) 2026, 13:51: 0.6 mmol/l (discrepant), 5) (b)(6) 2026, 15:06: 0.86 mmol/l (discrepant), 6) (b)(6) 2026, 15:12: 1.24 mmol/l (comparison), the patient received calcium intravenously.

Brand Name
ABL90 FLEX PLUS ANALYZER
Common Device Name
ABL90 FLEX PLUS ANALYZER
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
pearlyn pah
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key24799479
Report Number3002807968-2026-00039
Device Sequence Number16122850
Product Code CHL
UDI-Device Identifier05700693930923
UDI-Public(01)05700693930923(10)R0676N010
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K160153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number393-092
Device Catalogue Number393-092
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Supplement Date Received by Manufacturer04/13/2026
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown